# SDR 20000811SH012

- Difficulty date: July 21, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N91075
- Make and model: Piper PA-28-181
- Aircraft serial: 288690021
- Engine: Cont TSIO360*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 35328800
- Condition: Damaged
- Location: Firewall
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN ELECTRIC FUEL WAS TURNED ON, THE ELECTRIC FUEL PUMP AND ALTERNATOR FIELD CIRCUIT BREAKERS TRIPPED.  INSPECTED FUEL PUMP AND FOUND LEAD-IN WIRE TO ELECTRIC PUMP HAD PULLED OUT OF HOUSING AND WAS SHORTING TO GROUND.  (X)
